# SDR USAA050378

- Difficulty date: March 18, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Engine: Cfmint CFM563B2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Pylon
- Part time: 40,542 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP IN FITTING, .020 INCH, ELONGATED.  RT PYLON MID BULKHEAD UPPER LINK ATTACH FITTING.  REWORKED HOLES IAW EA.  (K)
